# SDR AT9900286

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL. FOUND THE LEFT HAND AFT PIT BULKHEAD LINER SUPPORT ANGLE CORRODED AND GILLINER PANEL MISSING. FORMED SUPPORT ANGLE, CUT, DRILLED, TRIMMED ANGLE AND GILLINER PANEL, TREATED, PRIMED AND INSTALLED ANGLE TO GILLINER PANEL IAW DC9 SRM 51-10-4, 51-10-2, 53-21-0 FIG 10, 51-10-3 AND 51-30-2.
